English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Abelian varieties over finite fields as basic Abelian varieties

MPS-Authors
/persons/resource/persons236491

Yu,  Chia-Fu
Max Planck Institute for Mathematics, Max Planck Society;

Locator
Fulltext (public)

Yu_Abelian varieties_oa_2017.pdf
(Any fulltext), 240KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Yu, C.-F. (2017). Abelian varieties over finite fields as basic Abelian varieties. Forum Mathematicum, 29(2), 489-500. doi:10.1515/forum-2014-0141.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0A35-6
Abstract
There is no abstract available